American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 257 found      Go to page: 1 2 3 4 5 > >>

[31] Alex Kumjian and Jean Renault. KMS states on C*-algebras associated to expansive maps. Proc. Amer. Math. Soc. 134 (2006) 2067-2078. MR 2215776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Eui-Chai Jeong. Linear functionals on the Cuntz algebra. Proc. Amer. Math. Soc. 134 (2006) 99-104. MR 2170548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Stephen Allen, David Pask and Aidan Sims. A dual graph construction for higher-rank graphs, and $K$-theory for finite 2-graphs. Proc. Amer. Math. Soc. 134 (2006) 455-464. MR 2176014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Ja A Jeong and Gi Hyun Park. Topological entropy and AF subalgebras of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 215-228. MR 2170561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] R. Exel and J. Renault. $AF$-algebras and the tail-equivalence relation on Bratteli diagrams. Proc. Amer. Math. Soc. 134 (2006) 193-206. MR 2170559.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Rajesh Pereira. Representing conditional expectations as elementary operators. Proc. Amer. Math. Soc. 134 (2006) 253-258. MR 2170565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and orthogonally closed submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 133 (2005) 3341-3344. MR 2161158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Junhao Shen and Xiaoxia Zhang. Free group factors and factors with some decompositions. Proc. Amer. Math. Soc. 133 (2005) 2267-2272. MR 2138869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin. Frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 133 (2005) 1025-1033. MR 2117203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Jeong Hee Hong. Decomposability of graph $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 115-126. MR 2085160.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Lining Jiang, Maozheng Guo and Min Qian. The duality theory of a finite dimensional discrete quantum group. Proc. Amer. Math. Soc. 132 (2004) 3537-3547. MR 2084075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] M. Anoussis and I. G. Todorov. Compact operators on Hilbert modules. Proc. Amer. Math. Soc. 133 (2005) 257-261. MR 2086218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Huaxin Lin. Simple corona $C^*$-algebras. Proc. Amer. Math. Soc. 132 (2004) 3215-3224. MR 2073295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Bruce Blackadar. The stable rank of full corners in C*-algebras. Proc. Amer. Math. Soc. 132 (2004) 2945-2950. MR 2063114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Jung-Rye Lee and Dong-Yun Shin. The positivity of linear functionals on Cuntz algebras associated to unit vectors. Proc. Amer. Math. Soc. 132 (2004) 2115-2119. MR 2053984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Fernando Abadie. On partial actions and groupoids. Proc. Amer. Math. Soc. 132 (2004) 1037-1047. MR 2045419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Martin Mathieu. Spectrally bounded operators on simple $C^{*}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 443-446. MR 2022367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] Ilan Hirshberg. Endomorphisms of stable continuous-trace $C^*$-algebras. Proc. Amer. Math. Soc. 132 (2004) 481-486. MR 2022372.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Guoxing Ji and Jun Tomiyama. On characterizations of commutativity of C$^*$-algebras. Proc. Amer. Math. Soc. 131 (2003) 3845-3849. MR 1999933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Huaxin Lin. Simple $AH$-algebras of real rank zero. Proc. Amer. Math. Soc. 131 (2003) 3813-3819. MR 1999928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and complemented submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 131 (2003) 3075-3081. MR 1993216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Cornel Pasnicu. The ideal property in crossed products. Proc. Amer. Math. Soc. 131 (2003) 2103-2108. MR 1963756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Leslie J. Bunce and Antonio M. Peralta. The alternative Dunford-Pettis property in $C^*$-algebras and von Neumann preduals. Proc. Amer. Math. Soc. 131 (2003) 1251-1255. MR 1948117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Esteban Andruchow. Continuity of the support of a state. Proc. Amer. Math. Soc. 130 (2002) 3565-3570. MR 1920035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Charles Akemann and Nik Weaver. Geometric characterizations of some classes of operators in C*-algebras and von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 3033-3037. MR 1908927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Chi-Keung Ng. An example of amenable Kac systems. Proc. Amer. Math. Soc. 130 (2002) 2995-2998. MR 1908922.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 257 found      Go to page: 1 2 3 4 5 > >>